# SDR AALA20030692

- Difficulty date: June 16, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON BEAM RBL 11.06 STATION 798 OUT OF SRM LIMITS.  REMOVED CORROSION PER SRM.  DYE PENETRANT CHECKED AREA AFTER BLENDING FOR CRACKS, ROTO-PEENED AREA, APPLIED ALODINE AND TWO COATS OF PRIMER.  FILLED BLENDED AREA WITH BMS 5-95.  (M)
